# SDR AALA201911259039

- Difficulty date: November 4, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 21,492 hours, 8,187 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800401
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: EXCESSIVE PLAY ON RUDDER HINGE 7 (0.012") AT STA 561, RIB11. REMOVED AND REPLACED HINGE 7 AT RIB11 IAW A321 SRM 51-72-11-911-001 AMM 55-36-41-400-00.
